# SDR AWXA200601169

- Difficulty date: July 4, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 200,623 hours, 7,674 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: D53113007200
- Part serial: UNK
- Condition: Lightning Strike
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE, FLOOR PANEL ON RIVET EXTERNAL FUSELAGE AT FRAME 2L 2171 CM APPROX.  PERFORMED PERMANENT REPAIRS ON EXTERNAL FUSELAGE FRAME 2L Z + 71 CM APPROX IAW SRM A319 53-00-11 PAGE 353 TO 362 FIG 223 SHEET 2.
